Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 285, NWS Atlanta, GA

May 24, 2008Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2008, 3:32 PM EDT for Putnam County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2008, 3:32 PM EDT (19:32 UTC)
Expired
May 24, 2008, 4:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Putnam County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:50 PM EDTHAIL 0.88Eatonton, GANICKEL SIZED HAIL, STRONG WINDS, POWER OUTAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 241933
SVRFFC
GAC237-242015-
/O.NEW.KFFC.SV.W.0285.080524T1932Z-080524T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT SAT MAY 24 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN CENTRAL GEORGIA

* UNTIL 415 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES NORTH
  OF EATONTON...MOVING SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REIDS
  CROSSROADS...RUDDEN...WILLARD...PHOENIX...WARFIELD...
  STANFORDVILLE...ROCKVILLE...FLAT ROCK AND NONA.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF ON OR NEAR LAKE OCONEE GET OUT OF THE WATER IMMEDIATELY AND MOVE 
TO SAFE SHELTER INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING 
CAN STRIKE AS FAR AS 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 
MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A 
THUNDERSTORM

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3326 8325 3320 8326 3317 8333 3319 8340
      3318 8354 3343 8353 3344 8351 3348 8328
      3339 8323 3340 8319 3335 8315 3332 8314
TIME...MOT...LOC 1932Z 328DEG 30KT 3345 8340

$$
2 follow-up statements
000 
WWUS52 KFFC 241949
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT SAT MAY 24 2008

GAC237-242015-
/O.CON.KFFC.SV.W.0285.000000T0000Z-080524T2015Z/
PUTNAM GA-
349 PM EDT SAT MAY 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR PUTNAM COUNTY...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS ACROSS MUCH OF PUTNAM COUNTY...FROM 
EATONTON TO REIDS CROSSROADS. THESE STORMS ARE CAPABLE OF PRODUCING 
QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THE STORMS ARE 
MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKVILLE...FLAT ROCK AND NONA.

IF ON OR NEAR LAKE OCONEE...GET OUT OF THE WATER IMMEDIATELY AND 
MOVE TO SAFE SHELTER INDOORS OR INSIDE A VEHICLE. 
REMEMBER...LIGHTNING CAN STRIKE AS FAR AS 15 MILES FROM THE PARENT 
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON 
THE WATER IN A THUNDERSTORM

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3326 8325 3320 8326 3317 8333 3319 8340
      3318 8354 3343 8353 3344 8351 3348 8328
      3339 8323 3340 8319 3335 8315 3332 8314
TIME...MOT...LOC 1949Z 328DEG 30KT 3333 8331

$$


19
000 
WWUS52 KFFC 242021
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT MAY 24 2008

GAC009-242045-
/O.CON.KFFC.SV.W.0286.000000T0000Z-080524T2045Z/
BALDWIN GA-
419 PM EDT SAT MAY 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR BALDWIN COUNTY...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED 10 
MILES SOUTHEAST OF SCOTTSBORO...MOVING SOUTHEAST AT 53 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3294 8307 3301 8313 3297 8317 3298 8320
      3292 8335 3318 8343 3317 8333 3318 8325
      3315 8310 3309 8311 3307 8304
TIME...MOT...LOC 2019Z 336DEG 46KT 3290 8311

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:01 PM EDT, 31 minutes earlier.

Area forecast discussion, May 24, 3:01 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT SAT MAY 24 2008

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS CU DEVELOPING ACROSS MOST OF THE STATE
WITH THE FRONTAL BOUNDARY MOVING SOUTH THROUGH THE STATE. THERE IS
CURRENTLY A LUSTER OF STORMS DEVELOPING JUST EAST OF THE ATL AREA
RIGHT ALONG THE FRONTAL BOUNDARY. THESE STORMS/FRONT WILL CONTINUE
MOVING S AS A HIGH PRESSURE RIDGE BUILDS IN FROM THE GREAT LAKES
REGION. ONLY LOOKING FOR ISLOATED SEVERE STORMS THIS AFTERNOON AS
THE INSTABILITY INDICES ARE RATHER WEAK AND THE BEST DYNAMICS STAY E
OF THE STATE AS THINGS PROGRESS. BRIEF PERIODS OF HEAVY RAIN AND
SOME LIGHTNING WITH PEA TO NICKEL SIZE HAIL IS WHAT WE ARE EXPECTING
THROUGH THIS EVENING. ONCE THIS FRONT PUSHES S OF THE CWA THE
BUILDING HIGH PRESSURE RIDGE BEGINS TO DOMINATE THE WEATHER PATTERN
FOR THE REST OF THE SHORT TERM. THIS RIDGE BUILD SOUTH OUT OF THE
GREAT LAKES REGION TODAY AND CENTERS ITSELF OVER THE ENTIRE EASTERN
SEABOARD SUN. IT WEAKENS SOME MON AS IT MOVES OFF SHORE BUT IT KEEPS
GA PRECIP FREE THROUGH TUE. A SLIGHTLY COOLER AND DRIER AIRMASS
MOVES IN ACROSS THE STATE TONIGHT/SUN SO TEMPS SHOULD BE AROUND
SEASONAL NORMS THROUGH THE SHORT TERM.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE HIGH PRESSURE RIDGE CONTINUES TO WEAKEN THROUGH TUE/WED AS
ANOTHER DEVELOPING COLD FRONT (WHICH STRETCHES FROM THE NEW ENGLAND
STATES TO THE UPPER MS RIVER VALLEY) BEGINS MOVING SOUTHWARD. THE
MODELS WANT TO SHOW THIS NEXT FRONT PUSHING INTO NW GA BY 12Z WED
BUT THEY ARE ALSO SHOWING THE MAIN ENERGY SOURCE MOVE NE INTO THE MID
ATLANTIC REGION ALONG THE FRONT. IF THIS HAPPENS WE MAY ONLY SEE
ISOLATED SHRA/TSRA DEVELOPMENT WITH LITTLE TO NO SEVERE ACTIVITY.
FOR NOW WILL CONTINUE WITH EARLIER THINKING AND LEAVE LOW CHANCE
POPS ACROSS THE ENTIRE AREA. THE FRONT IS EXPECTED TO BE SOUTH OF
THE CWA BY 12Z THU WITH ANOTHER LARGE HIGH PRESSURE RIDGE BUILDING
SE OUT OF THE NORTHERN PLAINS. TEMPS WILL BE SLIGHTLY ABOVE SEASONAL
NORMS TUE WITH A COOLER AND DRIER AIRMASS MOVING ACROSS THE REGION
WED/THU. ALL IN ALL LOOKS LIKE WE ARE IN A PATTERN OF FRONTAL SYSTEM
MOVING INTO OUR AREA EVERY 3-4 DAYS WITH STRONG RIDGES IN BETWEEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  83  59  85  60 /   0   0   0   0   0
ATLANTA         60  83  62  81  64 /   0   0   0   0   0
BLAIRSVILLE     52  81  54  80  56 /   0   0   0   5   5
CARTERSVILLE    55  85  58  82  59 /   0   0   0   5   5
COLUMBUS        66  88  66  87  65 /   0   0   0   0   0
GAINESVILLE     60  83  60  82  63 /   0   0   0   5   5
MACON           63  88  59  87  62 /   0   0   0   0   0
ROME            58  86  63  84  64 /   0   0   0   5   5
PEACHTREE CITY  58  84  59  82  59 /   0   0   0   0   0
VIDALIA         60  86  58  85  60 /  10   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, May 24, 11:30 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT MAY 24 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT MAY 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
A WEAK COLD FRONT WILL PUSH SOUTHWARD ACROSS NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WITH ANY THUNDERSTORM WILL BE DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DISCUSSION...
THE COMBINATION OF THE SURFACE FRONT AND DAYTIME HEATING WILL
PRODUCE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH
AND CENTRAL GEORGIA THIS AFTERNOON. WITH CAPES INCREASING INTO THE
1000-2000 RANGE AND LIFTED INDICES FROM -1 TO -3...SOME OF THE
THUNDERSTORMS MAY BE STRONG BUT ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA
TUESDAY AND WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 24, 2:11 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT SAT MAY 24 2008

GAZ022-023-025-034>037-047-241845-
211 PM EDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WALTON...
OCONEE...CLARKE...BARROW...GWINNETT...JACKSON...FORSYTH AND HALL
COUNTIES UNTIL 245 PM EDT...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS OVER NORTHEAST GEORGIA BETWEEN
CUMMING...JEFFERSON...MONROE...AND ATHENS...MOVING SOUTHEAST AT 30
MPH.  THESE THUNDERSTORMS WILL BUILD WEST INTO MUCH OF GWINNETT AND
WALTON COUNTIES THROUGH 245 PM EDT.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

THOSE ENGAGED IN OUTDOOR ACTIVITIES SHOULD SEEK SAFE SHELTER INSIDE
A BUILDING UNTIL THE STORMS HAVE COMPLETELY CLEARED THE AREA. YOU
SHOULD NOT BE OUTSIDE IN THE OPEN OR UNDER A TREES DURING
THUNDERSTORMS. THOSE BOATING ON AREA LAKES SHOULD SEEK SAFE HARBOR
UNTIL THE STORM HAVE PASSED.

19
Local storm report, May 24, 2:49 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT SAT MAY 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             WINDER                  33.99N 83.72W
05/24/2008  E0.88 INCH       BARROW             GA   TRAINED SPOTTER

            GUSTY WINDS AND NICKEL SIZED HAIL.

&&

SBK
Special weather statement, May 24, 3:15 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SAT MAY 24 2008

GAZ049-241945-
315 PM EDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...WIND GUSTS TO 45
MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN MORGAN COUNTY UNTIL
345 PM EDT...

AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADISON...MOVING SOUTH AT 35 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THIS
ACTIVITY.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MORGAN COUNTY...INCLUDING THE CITIES OF HARD
LABOR CREEK STATE PARK...CENTENNIAL...APALACHEE...RUTLEDGE...
BUCKHEAD...BOSTWICK...MADISON...PENNINGTON AND GODFREY. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Local storm report, May 24, 3:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT SAT MAY 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     THOMPSONS MILL          34.11N 83.82W
05/24/2008                   BARROW             GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG INTERSTATE 85.

&&

SBK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 5:08 AM EDTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more5 hr
May 24, 2:27 PM EDTSevere Thunderstorm WarningFFCBarrow33 min
May 24, 2:39 PM EDTSevere Thunderstorm WarningFFCOconee, Walton36 min
May 24, 3:23 PM EDTSevere Thunderstorm WarningFFCMorgan28 min
May 24, 3:55 PM EDTSevere Thunderstorm WarningFFCBaldwin50 min
May 24, 4:25 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson50 min
May 24, 5:05 PM EDTSevere Thunderstorm WarningFFCLaurens55 min
May 24, 5:45 PM EDTSevere Thunderstorm WarningFFCDodge, Wheeler45 min
May 24, 5:52 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
May 24, 6:00 PM EDTSevere Thunderstorm WarningFFCTelfair45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.